Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Anxiety, depression, insomnia. Taking zoloft, ambien. Will taking wellbutrin help?

I am currently taking zoloft 25 mg and occasional .25-5 mg xanex when needed for anxiety and depression .(2months total so far) Ambien at night for insomnia . I am feeling better but am so tired throughout the day. The sexual side effects are unpleasant as well. Do you think adding wellbutrin to my mix would be Ok/ beneficial? I am also an occasional smoker and would like to stop
Asked On : Fri, 28 Sep 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic public forum

You are taking

Zoloft 25mg , xanax 0.25 mg and Ambien for insomnia

Symptoms experienced by you are -
Feeling tired (probably due to sedatives)
Sexual side effects (due to zoloft)

Since you are experiencing side effects of these medication.... you should consult your psychiatrist for re-adjustment of the dosage so that these effects wane off

Regarding adding wellbutrin (bupropion) to your schedule....
..... its one of the drug used for smoking cessation.... but don't start it without proper consultation

Good Luck


Answered: Sun, 7 Oct 2012
I find this answer helpful
Psychiatrist Dr. Suneet Upadhyaya's  Response
welbutrin is a very good medicine for you. it is very useful in those having sexual dysfunction because of other antidepressants. it also helps in quiting smoking by decreasing craving, so that will be an added advantage. But if you have insomnia this can be worsened by welbutrin, so take it in morning, never in evening. if you continue to have insomnia, then welbutrin(morning) with mirtazepine(evening) (instead of zoloft) will be useful for you.
best of luck
Answered: Sun, 7 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor